You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBarlette, V. E.-
dc.contributor.authorLeite, M. M.-
dc.contributor.authorAdhikari, S. K.-
dc.identifier.citationAmerican Journal of Physics. Melville: Amer Inst Physics, v. 69, n. 9, p. 1010-1013, 2001.-
dc.description.abstractA self-contained discussion of integral equations of scattering is presented in the case of centrally symmetric potentials in one dimension, which will facilitate the understanding of more complex scattering integral equations in two and three dimensions. The present discussion illustrates in a simple fashion the concept of partial-wave decomposition, Green's function, Lippmann-Schwinger integral equations of scattering for wave function and transition operator, optical theorem, and unitarity relation. We illustrate the present approach with a Dirac delta potential. (C) 2001 American Association of Physics Teachers.en
dc.publisherAmerican Institute of Physics (AIP)-
dc.sourceWeb of Science-
dc.titleIntegral equations of scattering in one dimensionen
dc.contributor.institutionCtr Univ Franciscano-
dc.contributor.institutionCtr Tecn Aeroesp-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationCtr Univ Franciscano, BR-79010032 Santa Maria, RS, Brazil-
dc.description.affiliationCtr Tecn Aeroesp, Inst Tecnol Aeronaut, Dept Fis, BR-12228900 Sao Jose Dos Campos, SP, Brazil-
dc.description.affiliationUniv Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, SP, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, SP, Brazil-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofAmerican Journal of Physics-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.